Darkening After Laser Hair Removal- Burn or Hyperpigmentation?
- Asked by lexpar in toronto, ON
- 2 years ago
The machine they used was LHE Mistral?...While during the treatment the technician gave me an ice pack but continued with thye hair removal rather than stopping. Not even 1/2 hr after leaving the business my lower legs felt as if they were on fire. I iced them down for 3 hrs. The next morning I went to see the technician and she said its hyperpigmentation and its to be expected, I did ask if its supposed to hurt?. I've gone to my dr who has prescribed antibacterial crem and states these are burns. I still have some discomfort when standing too long or showering. The dr gave me Taro-Mupirocin and I've also been recently seen by a dermatologist whose clinic also does Laser hair removal and she confimred that there is hyperpigmentation and extreme burns which she has prescribed Betaderm Betametasonewhich she indicated will stop the pigment process. The dr also indicated that there are areas that are still inflammed and this is 6 days after the Laser process. The dermatologist also said a Sinnott would've have been the better machine to use. The laser technician refuses to give me her insurace information.
Laser hair removal pigmentation issues
It is hard to tell without examination but it may just be postinflammatory hyperpigmentation and may resolve with conservative treatment. I think the dermatologist you saw would know best and I would follow his/her recommendations for treatment at this time and avoid sun exposure until it heals.
Recent Laser Hair Removal Reviews
Laser Hair Removal Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.